Vol. 23 (2017), no. 4

Representation of isometric isomorphisms between monoids of Lipschitz functions

Mohammed Bachir

↓ Abstract   |   Article (.pdf)

MFAT 23 (2017), no. 4, 309-319


We prove that each isometric isomorphism between the monoids of all nonnegative $1$-Lipschitz maps defined on invariant metric groups and equipped with the inf-convolution law, is given canonically from an isometric isomorphism between their groups of units.

Some remarks on operators of stochastic differentiation in the Lévy white noise analysis

M. M. Frei, N. A. Kachanovsky

↓ Abstract   |   Article (.pdf)

MFAT 23 (2017), no. 4, 320-345


Operators of stochastic differentiation, which are closely related with the extended Skorohod stochastic integral and with the Hida stochastic derivative, play an important role in the Gaussian white noise analysis. In particular, these operators can be used in order to study some properties of the extended stochastic integral and of solutions of so-called normally ordered stochastic equations. During recent years, operators of stochastic differentiation were introduced and studied, in particular, on spaces of regular and nonregular test and generalized functions of the Lévy white noise analysis, in terms of Lytvynov's generalization of the chaotic representation property. But, strictly speaking, the existing theory in the "regular case" is incomplete without one more class of operators of stochastic differentiation, in particular, the mentioned operators are required in calculation of the commutator between the extended stochastic integral and the operator of stochastic differentiation. In the present paper we introduce this class of operators and study their properties. In addition, we establish a relation between the introduced operators and the corresponding operators on the spaces of nonregular test functions. The researches of the paper can be considered as a contribution to a further development of the Lévy white noise analysis.

Spectral properties and stability of a nonselfadjoint Euler-Bernoulli beam

Mahyar Mahinzaeim

↓ Abstract   |   Article (.pdf)

MFAT 23 (2017), no. 4, 346-366


In this note we study the spectral properties of an Euler-Bernoulli beam model with damping and elastic forces applying both at the boundaries as well as along the beam. We present results on completeness, minimality, and Riesz basis properties of the system of eigen- and associated vectors arising from the nonselfadjoint spectral problem. Within the semigroup formalism it is shown that the eigenvectors have the property of forming a Riesz basis, which in turn enables us to prove the uniform exponential decay of solutions of the particular system considered.

Localization principles for Schrödinger operator with a singular matrix potential

Vladimir Mikhailets, Aleksandr Murach, Viktor Novikov

↓ Abstract   |   Article (.pdf)

MFAT 23 (2017), no. 4, 367-377


We study the spectrum of the one-dimensional Schrödinger operator $H_0$ with a matrix singular distributional potential $q=Q'$ where $Q\in L^{2}_{\mathrm{loc}}(\mathbb{R},\mathbb{C}^{m})$. We obtain generalizations of Ismagilov's localization principles, which give necessary and sufficient conditions for the spectrum of $H_0$ to be bounded below and discrete.

Weak and vague convergence of spectral shift functions of one-dimensional Schrödinger operators with coupled boundary conditions

John Murphy, Roger Nichols

↓ Abstract   |   Article (.pdf)

MFAT 23 (2017), no. 4, 378-403


We prove weak and vague convergence results for spectral shift functions associated with self-adjoint one-dimensional Schrödinger operators on intervals of the form $(-\ell,\ell)$ to the full-line spectral shift function in the limit $\ell\to \infty$ for a class of coupled boundary conditions. The boundary conditions considered here include periodic boundary conditions as a special case.

All Issues